Revista de la
Unión Matemática Argentina
Uniform approximation of Muckenhoupt weights on fractals by simple functions
Marilina Carena and Marisa Toschi
Volume 62, no. 1 (2021), pp. 57–66     Online first

https://doi.org/10.33044/revuma.v62n1a03

Download PDF

Abstract

Given an $A_p$-Muckenhoupt weight on a fractal obtained as the attractor of an iterated function system, we construct a sequence of approximating weights, which are simple functions belonging uniformly to the $A_p$ class on the approximating spaces.